Bivariate Spline Functions and the Approximation of Linear Functionals.
Numerische Mathematik, Tome 21 (1973), pp. 138-160
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1973__21_132220,
author = {Gregory M. Nielson},
title = {Bivariate {Spline} {Functions} and the {Approximation} of {Linear} {Functionals.}},
journal = {Numerische Mathematik},
pages = {138--160},
year = {1973},
volume = {21},
zbl = {0251.41004},
url = {http://geodesic.mathdoc.fr/item/NUMA_1973__21_132220/}
}
Gregory M. Nielson. Bivariate Spline Functions and the Approximation of Linear Functionals.. Numerische Mathematik, Tome 21 (1973), pp. 138-160. http://geodesic.mathdoc.fr/item/NUMA_1973__21_132220/